“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15391
School of Mathematics
  Title:   The spectrum for large sets of (3,λ)-GDDs of type gu
  Author(s):  Ramin Javadi (Joint with X. Niu and H. Cao)
  Status:   Published
  Journal: J. Combin. Des.
  Vol.:  26
  Year:  2018
  Pages:   616-639
  Supported by:  IPM
  Abstract:
In this paper, we completely solve the existence of large sets of (3; lambda)-GDDs of type gu and the existence of a simple (3; lambda)-GDD of type gu.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right